# SDR ASAA2017042520535

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 34,587 hours, 10,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE/EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED R2 DOOR SLIDE/EMERGENCY EXIT LIGHT, REF AMM 33-51-04-960-801. OPS CHECKS GOOD.
